# SDR DALA2022101006535

- Difficulty date: October 7, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 64,087 hours, 29,960 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3728 -FLT FCNT/DE- DUE TO TRAILING EDGE FLAP LOCKOUT. CORRECTIVE ACTION: FOUND #8 FLAP TRANSMISSION TRIPPED. DRAINED AND SERVICED SAME. REPLACED LT FLAP POSITION TRANSMITTER PER PME LOG. OPS CHECKS GOOD.
